Elevated Liver Enzymes


Q: ALT 65 U/L, ALP 214 U/L

Male 29 Year, Weight 45 KG, Height 5'6" living in Pakistan
Was feeling Fatigue & dizziness for past two months with burning in hands and feet sometimes.
Also have GERD & Gas since long.
Doc kept me Iberet Folic + Multi vitamin for a month but to no vain.
The i was advised LFTs & other Tests.
ALT 65 U/L, AST 38 U/L, ALP 214 U/L, Bilirubin 0.5MG / dl,
Glucose Random 101 mg/dl
Glycosylated Hb (HbA1c) 5.2%
Hepatitis B Negative
Hepatitis C Negative
TSH 1.49
T4 4.28

I had dysentry as well.

Two doctors have suggested that I should not worry about elevated ALT & ALP. Its normal and have forbidden me from eating deep fried food.

I was not satisfied and went to the best known Gasteroenterologist. He said it is not to worry about and suggested me
He also said i should avoid avoid fresh fruits / vegs.

I have very itchy AND burning bowel movement and too much gas.
Dizziness is still there which doc says is due to weakness & lack of water intake (i am increasing)/
He also said no need of more lab.

But i am still conscious about my elevated liver enzymes. My lab reports are enclosed. Please help me and guide me.

Symptoms:  GERD
Dysentry remained for 3 days
Itiching and burning bowel movement
Burning in Hands & Feet (now less as compared to last month)
Elevated Liver Enzymes-1 Elevated Liver Enzymes-2 Elevated Liver Enzymes-3

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hi i m 25 years old n me n my husband had unprotected sex on the last day of my menstrual cycle ie on 25th Jan n I ha...

Q: Hi i have a slightly low thyroid and iam on medication. i recently wanted to take a amino acid blend, which includes ...

Q: Hi, i live in guyana , about two year ago i found out i have hrdorcephalus and at that time i was 20 years old, howev...

Q: Hi. This is more of a psychologist question that I would like help with. I have this friend that I'm really obsesse...

Q: I am taking Neurorubine - Forte and have experienced lack of eye focus and trembling in the arms ... is this a side a...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon